Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 2, NWS Pueblo, CO

April 23, 2025Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Apr 23, 2025, 3:27 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2025, 3:27 PM MDT (21:27 UTC)
Expired
Apr 23, 2025, 4:00 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kiowa County, CO, Prowers County, CO

The radar

The Goodland radar (KGLD), 127 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 2:52 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
2107 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

119 
WUUS55 KPUB 232127
SVRPUB
COC061-099-232200-
/O.NEW.KPUB.SV.W.0002.250423T2127Z-250423T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
327 PM MDT Wed Apr 23 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Prowers County in southeastern Colorado...
  Eastern Kiowa County in southeastern Colorado...

* Until 400 PM MDT.

* At 327 PM MDT, a severe thunderstorm was located 11 miles northeast
  of Hartman, or 14 miles north of Coolidge, moving northeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Prowers and eastern Kiowa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3819 10209 3825 10216 3837 10205 3836 10204
      3820 10204
TIME...MOT...LOC 2127Z 231DEG 13KT 3825 10209 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
2 follow-up statements
997 
WWUS55 KPUB 232135
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Apr 23 2025

COC061-099-232200-
/O.CON.KPUB.SV.W.0002.000000T0000Z-250423T2200Z/
Prowers CO-Kiowa CO-
335 PM MDT Wed Apr 23 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR NORTHEASTERN PROWERS AND EASTERN KIOWA COUNTIES...

At 335 PM MDT, a severe thunderstorm was located 13 miles northeast
of Hartman, or 15 miles north of Coolidge, moving northeast at 15
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Prowers and eastern Kiowa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3821 10210 3826 10214 3837 10205 3836 10204
      3820 10204
TIME...MOT...LOC 2135Z 231DEG 13KT 3827 10206 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe
663 
WWUS55 KPUB 232159
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
359 PM MDT Wed Apr 23 2025

COC061-099-232209-
/O.EXP.KPUB.SV.W.0002.000000T0000Z-250423T2200Z/
Prowers CO-Kiowa CO-
359 PM MDT Wed Apr 23 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PROWERS AND
EASTERN KIOWA COUNTIES WILL EXPIRE AT 400 PM MDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3821 10210 3826 10214 3837 10205 3836 10204
      3820 10204
TIME...MOT...LOC 2159Z 231DEG 13KT 3832 10198 

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:49 PM MDT, 38 minutes earlier. Its key messages:

  • Isolated to scattered thunderstorms across the Plains this evening, with the potential for a strong to severe storm across Kiowa, Bent, Prowers, and Baca counties.
  • Low level moisture backs into eastern Colorado overnight, with better coverage of thunderstorms, a few strong to severe, tomorrow afternoon evening.
  • Thunderstorm chances continue into Friday, though the risk of severe weather is low at this time. Thunderstorm chances continue into the weekend across the plains.
  • Elevated fire weather conditions Friday across the San Luis Valley, will spread east across the plains over the weekend.
Area forecast discussion, Apr 23, 2:49 PM MDT, 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
249 PM MDT Wed Apr 23 2025

.KEY MESSAGES...

- Isolated to scattered thunderstorms across the Plains this
  evening, with the potential for a strong to severe storm across
  Kiowa, Bent, Prowers, and Baca counties.

- Low level moisture backs into eastern Colorado overnight, with
  better coverage of thunderstorms, a few strong to severe, tomorrow
  afternoon evening.

- Thunderstorm chances continue into Friday, though the risk of
  severe weather is low at this time. Thunderstorm chances
  continue into the weekend across the plains.

- Elevated fire weather conditions Friday across the San Luis
  Valley, will spread east across the plains over the weekend.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 247 PM MDT Wed Apr 23 2025

Current water vapor imagery indicates a weak embedded wave translating
through the southwest flow aloft across the Northern Rockies at this
time. At the surface, a stalled boundary is in place across eastern Las
Animas county through central and northeastern Prowers county, with some
cumulus buildups and a few echoes starting to develop across this boundary
as of 130 pm mdt. Further west of this boundary, dew pts remain in the 20s
and 30s with dew pts in the teens being reported across the high mtn
valleys into the western slope.

This afternoon into tonight...Main concern remains severe potential across
the southeast plains, with SBCape of 1000-2000 j/kg being realized attm,
along with expectant increasing SRH through the late afternoon and evening,
as low level jet increases overnight. With that said, can't rule a few
higher based shra/tsra spreading across the southeast mtns and I-25 Corridor
into the evening, with a few strong to severe storms across eastern Las Animas,
Bent, Baca, Prowers and Kiowa counties through the late afternoon and evening.
The main severe threats look to be large hail of 1 to 2 inches in diameter and
strong damaging outflow winds up to 65 mph. There is also a low threat of a
tornado through the afternoon, which looks to increase through the evening,
as the low level jet deepens. Some of the higher res cams keep the threat of
convection ongoing across the far southeast plains overnight, as a secondary
boundary and northerly surge associated with the passing upper wave brings
in a resurgence of low level moisture across southeast Colorado. Overnight
lows in the mid 30s to mid 40s are expected across the southeast Plains,
with 20s and 30s across the higher terrain.

For Thursday...Modest west to southwest flow continues across the Rockies,
with low level moisture banking up across the lower eastern slopes through
the morning, as easterly low level upslope flow deepens. Latest models differing
on the amount of instability in place across the region, with morning clouds
across the plains giving way to partly sunny conditions an SBCape of 1000-
2000 j/kg across the southeast Plains in the afternoon. SPC Day 2 continues
to indicate a marginal risk of severe storms across much of southeast
Colorado tomorrow, with storms developing over the higher terrain in the
afternoon, spreading across the I-25 Corridor and out across the far
southeast Plains through the late afternoon. The main severe threats
tomorrow could be hail up to an inch in diameter and wind gusts to 60 mph,
with the coverage of severe storms dependent on how much instability that
can be realized. Highs tomorrow look to be slightly cooler than today, in
the mid 60s to mid 70s across the Plains, and mainly 50s and 60s across
the higher terrain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 247 PM MDT Wed Apr 23 2025

Additional shower and thunderstorm development looks to remain
possible at the start of the period, mainly across the plains. In
this location, additional WAA looks to set up and provide additional
support into Thursday evening. Instability will continue to weaken
and focus further to south with time and given this trend, think the
strong to severe risk will diminish as well quickly into the
evening.

By Friday, an additional dry and windy setup occurs across the San
Luis Valley and on this day do have higher confidence for stronger
winds and the potential for critical fire weather conditions. Across
the plains, cooler and more stable conditions will be in place with
temps falling back into the 50 and 60s. These more stable conditions
on Friday will limit the overall risk of storms for much of southern
Colorado. That being said some guidance is showing a low CAPE and
high shear situation developing over the far southern I-25 corridor
Friday afternoon. The likelihood of this occurring still looks to be
low at this time, but worth keeping a close eye on for another day
of at least isolated storm development. Additionally, guidance today
is showing this weak and rather narrow instability axis shifting
further west into the mountains and this could bring some slight
increase in showers and storms for these locations.

By the weekend, will see a large upper low push across the western
CONUS that will eventually move through the region by early next
week. In this setup, will see additional chances for strong to
severe thunderstorms across the plains on Saturday along with
increased fire weather concerns along and to the west of the I-25
corridor. By Sunday, strong west/southwest flow settles in and
assists with pushing the strong/severe risk to our east. However,
these winds with much drier air will likely bring widespread
critical fire weather conditions to southern Colorado. Sunday and
Monday look to be the periods of highest concern for increased fire
danger, with cooler temperatures arriving by Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1207 PM MDT Wed Apr 23 2025

Latest cams indicate a few higher based shra/tsra over and near
the higher terrain this afternoon with better chances for strong
to severe storms across the far southeast Plains. A passing wave
allows for a northerly surge with increasing low level moisture
across southeast Colorado through the end of this taf period.
With that said, have gone with vcsh at COS aft 20Z, with a low
threat of gusty outflow winds through the early evening. Breezy
east to southeast winds 15-20kts at COS and PUB become northerly
after 02Z with increasing low level moisture bringing the threat
of low VFR cigs of 040-060 at both COS and PUB aft 14Z. VFR
conditions to persist at ALS through the taf period, with breezy
southerly winds 15-20kts through the evening, becoming generally
light and variable overnight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MW
LONG TERM...PETERSEN
AVIATION...MW
Hazardous weather outlook, Apr 23, 12:05 PM MDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1205 PM MDT Wed Apr 23 2025

COZ058>089-093>099-241815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1205 PM MDT Wed Apr 23 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms will be possible across southern
Colorado this afternoon and evening. Storms will initially fire over
the mountains and move east across the I-25 producing gusty outflow
winds up to 45 mph and lightning.

Over the southeast plains, generally east of a line from Haswell
to La Junta across Bent, Prowers and Kiowa counties, a few strong
to severe storms may develop after 2 pm, with a higher chance of
strong to severe storms moving east through the evening. The main
risks from storms will be hail up to 1 1/2 inches in diameter and
damaging outflow winds to 65 mph, with an increasing threat of
tornadoes going into the evening hours.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms, some of which could
be strong to severe, will be possible across southeast Colorado on
Thursday. The main risks with storms on Thursday will be hail up
to 1 inch and wind gusts up to 60 mph.

Showers and weak thunderstorms will also be possible on Friday, with
a low end chance that some some storms may become strong. The most
likely risks with storms on Friday will be lightning, small pea
sized hail, and winds gusting to 40 mph.

For Friday, high fire danger will be possible across the San Luis
Valley and the fire danger through will spread east from the San
Luis Valley into portions of the I-25 corridor Saturday. For Sunday
into Monday, critical fire weather conditions will be possible
for most of south central and southeast Colorado. Please avoid
activities that could start a fire from Friday through the Monday
time period!

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

23/23

In the hours before

Special weather statement, Apr 23, 1:49 PM MDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
149 PM MDT Wed Apr 23 2025

COZ094-232015-
Eastern Las Animas County CO-
149 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAS ANIMAS COUNTY
THROUGH 215 PM MDT...

At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northwest of Kim, or 36 miles south of North La Junta, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3738 10345 3743 10358 3764 10351 3755 10323
TIME...MOT...LOC 1949Z 208DEG 13KT 3745 10349

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Apr 23, 2:15 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
215 PM MDT Wed Apr 23 2025

COZ093-094-097-232045-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
215 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...EAST
CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 245 PM
MDT...

At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Higbee, or 30 miles south of North La Junta, moving
north at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
east central Las Animas and southwestern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3748 10340 3751 10350 3771 10346 3766 10318
TIME...MOT...LOC 2014Z 202DEG 15KT 3754 10343

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 2:46 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
246 PM MDT Wed Apr 23 2025

COZ093-094-097-232115-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
246 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...EAST
CENTRAL LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 315 PM
MDT...

At 246 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Higbee, or 30 miles south of North La Junta, moving
northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Otero,
east central Las Animas and southwestern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3745 10331 3746 10347 3752 10349 3785 10336
      3781 10299
TIME...MOT...LOC 2046Z 204DEG 33KT 3755 10337

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Apr 23, 3:08 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
308 PM MDT Wed Apr 23 2025

COZ096-098-232145-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
308 PM MDT Wed Apr 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES THROUGH 345 PM MDT...

At 308 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Hartman, or 13 miles northwest of Coolidge, moving
northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northeastern
Prowers and southeastern Kiowa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3813 10214 3815 10223 3820 10224 3837 10205
      3836 10204 3817 10205
TIME...MOT...LOC 2108Z 221DEG 25KT 3821 10214

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:49 PM MDTSpecial Weather StatementPUBOtero26 min
Apr 23, 2:15 PM MDTSpecial Weather StatementPUBBent30 min
Apr 23, 2:46 PM MDTSpecial Weather StatementPUBBent29 min
Apr 23, 2:56 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero34 min
Apr 23, 3:37 PM MDTSpecial Weather StatementPUBBent23 min
Apr 23, 4:09 PM MDTSpecial Weather StatementPUBLas Animas36 min
Apr 23, 4:13 PM MDTSpecial Weather StatementPUBBent32 min
Apr 23, 4:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Apr 23, 5:00 PM MDTSpecial Weather StatementPUBProwers30 min
Apr 23, 5:11 PM MDTSpecial Weather StatementPUBOtero34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.